Local representations of the loop braid group

Kadar, Z, Martin, P, Rowell, E et al. (1 more author) (2017) Local representations of the loop braid group. Glasgow Mathematical Journal, 59 (2). pp. 359-378. ISSN 0017-0895



  • Kadar, Z
  • Martin, P
  • Rowell, E
  • Wang, Z
Copyright, Publisher and Additional Information: © Glasgow Mathematical Journal Trust 2016. This is an author produced version of a paper published in the Glasgow Mathematical Journal. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Loop braid group, braided vector space, TQFT
  • Accepted: 17 September 2015
  • Published (online): 10 June 2016
  • Published: May 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
Depositing User: Symplectic Publications
Date Deposited: 22 Apr 2016 15:11
Last Modified: 30 Jun 2017 22:42
Published Version: https://doi.org/10.1017/S0017089516000215
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/S0017089516000215